# SDR REXA2015072200732

- Difficulty date: July 22, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,534 hours, 11,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR TRACK 12 A & B, 13 C & D PHOTO LUMINESCENT STRIP IS UNSECURE.  SECURED EMER EXIT FLOOR STRIPS IAW AMM 33-51-01 AT 12 A & B, 13 C & D.
